PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 141 | 2 | 99-107
Tytuł artykułu

Stable inverse-limit sequences and automatic continuity

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The elementary theory of stable inverse-limit sequences, introduced in stable inverse-limit sequences, is used to extend the 'stability lemma' of automatic continuity theory.
Słowa kluczowe
Czasopismo
Rocznik
Tom
141
Numer
2
Strony
99-107
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-06-05
poprawiono
2000-03-10
Twórcy
  • Department of Pure Mathematics and Mathematical Statistics, Centre for Mathematical Sciences, Wilberforce Road, Cambridge CB3 0WB, U.K.
Bibliografia
  • [1] G. R. Allan, Elements of finite closed descent in a Banach algebra, J. London Math. Soc. (2) 7 (1973), 462-466.
  • [2] G. R. Allan, Stable inverse-limit sequences, with application to Fréchet algebras, Studia Math. 121 (1996), 277-308.
  • [3] G. R. Allan, Stable elements of Banach and Fréchet algebras, ibid. 129 (1998), 67-96.
  • [4] G. R. Allan, Inverse-limit sequences in functional analysis, to appear.
  • [5] J. Esterle, Semi-normes sur C(K), Proc. London Math. Soc. (3) 36 (1978), 27-45.
  • [6] J. Esterle, Mittag-Leffler methods in the theory of Banach algebras and a new approach to Michael's problem, in: Contemp. Math 32, Amer. Math. Soc., 1984, 107-129.
  • [7] A. M. Sinclair, Automatic Continuity of Linear Operators, London Math. Soc. Lecture Note Ser. 21, Cambridge Univ. Press, Cambridge, 1976.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv141i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.